MathSciNet Relay Station
MathSciNet bibliographic data
MR2078658 11R47 (11F67 11R42)
Liu, Chunlei; Xu, Lanju The vanishing order of certain Hecke $L$-functions of imaginary quadratic fields. J. Number Theory 108 (2004), no. 1, 76–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement